2019
Том 71
№ 11

All Issues

Regular linear extensions of dynamical systems on a torus

Kulik L., Kulik V. L.

Full text (.pdf)


Abstract

We consider certain structures of linear extensions of the dynamical systems on a torus having a single Green's function.

English version (Springer): Ukrainian Mathematical Journal 45 (1993), no. 8, pp 1307-1311.

Citation Example: Kulik L., Kulik V. L. Regular linear extensions of dynamical systems on a torus  // Ukr. Mat. Zh. - 1993. - 45, № 8. - pp. 1170-1173.

Full text